Is it possible to overdose from taking too much hydrocodone a.k.a. Loratab 10's

I recently read an article that accidental overdoses from mixing perscription drugs seem to be rising over the last 10yrs. For example with the recent death of Heath Ledger, the actor from the Dark Knight, he mixed hyrocodone, and zanax. I also had a cousin a few years ago who overdosed from the same thing, mixing 2 different RX pills. So I know that mixing 2 different pills can be deadly, but can taking just 1 be just as deadly?I have someone who is close to me who takes an abusive amount of hydrocodone daily and I dont want this to happen to him.

9 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    HELLO the answer is yes!!!! But it sound like they are addicted to pain pills.Get them help fast and find out where they are getting the drugs because I can bet you they are getting them from different Dr's.I'm a nurse and we get this problem all the time where people come to us just for control substances.So maybe overdosing isn't just the only problem.

  • 1 decade ago

    Yes you can overdose on hydrocodone. This is the same pill that Terrell Owens/T.O. from the Dallas Cowboys accidentally OD-ed on. He didn't die because luckily someone found him and called the ambulance. Most doctors don't like even prescribing this drug any more because so many people become addicted to it.

  • Anonymous
    4 years ago

    i would have to say yes on that one- why would anyone want to? nothing can be that bad- think of the people who would find this person- how will they feel? what about that person's friends and family- who ever would want to do this must be a selfish person-because everyone has problems- some are worse then others- but it does get better- I once wanted to do myself off because of some crap i was going thru- got thru it- and so glad I am here today to say so! Good Luck- Hang in there! It gets better- I promise!

  • Anonymous
    1 decade ago

    Yes, you can OD from taking too much of this narcotic.

    If someone in your life is taking too many pills, talk to them about it. Be sure that you aren't being oversensitive about what they are doing. If they are taking a significant amount over what the doctor has prescribed, then it's time to talk to someone about it - like their doctor, their insurance company, or a therapist.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Absolutely yes. Morphine is the same substance. That is how they kill suffering cancer patient who are suffering. They give them an overdose of Morphine (hydrocodine, etc) and they stop breathing in a euphoric death.

  • 1 decade ago

    it can be deadly, but not if you take it right.. you are aloud up to 40mg. of hydrocodone a day... i have been on it a while and my doctor gives me that does, plus i looked it up on the net and asked the pharmacist.... im sure heath was abusing them very badly, cause i have taken lortabs and xanax together and was fine and my doctor gave them to me..... you just have to take them like the doc. prescribes and you will be fine.......

  • Elmyr
    Lv 7
    1 decade ago

    Yes...one of the overdose symptoms is "no breathing"...that sounds like death to me.

  • 1 decade ago

    yes very much so

  • 1 decade ago

    YES, it can absolutely be deadly!

Still have questions? Get your answers by asking now.